| Model Number |
GO GO ELITE TRAVELLER 3 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
04/25/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Consumer alleges he was operating the unit on a sidewalk that he described as being covered with debris, including rocks and dirt when the unit allegedly overturned into a retaining wall.
Event or Problem Description